MAUDE Adverse Event Report: MPRI CAPSUREFIX NOVUS MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE

MPRI CAPSUREFIX NOVUS MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE
Model Number 407658
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Fracture (1260); High impedance (1291); Impedance Problem (2950); High Capture Threshold (3266)
Health Effect - Clinical Codes Dizziness (2194); Syncope/Fainting (4411)
Date of Event 09/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented to the emergency room with dizziness and syncope.An interrogation report indicated that the right ventricular (rv) lead exhibited high out of range (oor) impedance and rising impedance trends.In addition, high thresholds were exhibited.The rv lead polarity switch was triggered.A lead fracture was suspected.The lead was capped and replaced.No further patient complications have been reported as a result of this event.

Brand Name
CAPSUREFIX NOVUS MRI SURESCAN
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key17870470
Report Number2649622-2023-27089
Device Sequence Number5953880
Product Code DTB
UDI-Device Identifier00643169550827
UDI-Public00643169550827
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/28/2018
Device Model Number407658
Device Catalogue Number407658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 09/14/2023
Initial Report FDA Received Date10/04/2023
Date Device Manufactured08/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A2DR01 IPG, 407652 LEAD
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age82 YR
Patient SexMale
Patient Weight66 KG